# SDR DALA2021062303403

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,132 hours, 25,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: R3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOP AT DOOR 3R. CORRECTIVE ACTION: REMOVED AND REPLACED 3R DOOR SLIDE LIGHT SWITCH IAW B757 AMM 33-15. OPS CHECK GOOD. (1847519)
